Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What cream should I apply for itching in my vagina after using an hair removal cream ?

i used hair removl cream around my vagina.i felt itching around it.it bcms in a bad cnditon wat medicne i want to apply for dis i used hair removl cream around my vagina.i felt itching around it.it bcms in a bad cnditon wat medicne i want to apply for dis
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hiii,
Welcome to Health care magic.
You should have not to apply cream around vagina in future. Only apply over Vulval skin.
As vagina is more sensitive than vulval skin,it becomes irritated with chemicals and started with itching,redness or discharge.
So you first wash your vagina with plain water or ice-cold water only and give time to dry.
Take anti allergic medicine like LEVOCETRIZINE 5 mg twice daily to prevent itching.If discharge present,you may have to take anti fungal.
Keep the area clean. It will reduce automatically.
Don't be much tensed.
Be well.

For more suggestion,you mail me....soumenmmch@gmail.com
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor